It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 80 for lithium and not eating. (0.180 seconds)


... You really should be eating when you take Lithium. If I don't eat, I feel horriible. You might want to ask your doctor though. ... (1 replies)
... I was wondering lately I haven't been eating. I eat very low sodium and was wondering if doing that causes my shakes...I don't know maybe I'm suffering from lithium toxicity? ... (1 replies)
... I read what you wrote and you said you were diagnoised in 1992 with bipolar and put on meds. Are you still taking meds? ... (23 replies)

... of the time and do not drink...if I didn't I would blow up. For the amount I do workout and how I eat, I should be much thinner...it's the meds! ... (9 replies)
... My P doc just put me on Seroquel tonight plus my epival and ativan. I am super concerned about weight gain. He said the reason people gain weight is because it makes you hungrier...... ... (9 replies)
... I'm the same so far as routinely eating goes and I take it in the morning and at night. I had been really concientious about it for a few months and had no problem, a couple of bits of toast and a cup of milk or a banana sandwich does the trick o.k. ... (11 replies)
... x for bloating. I read that book call me Anna, It was very good, I thought. I learned alot. I would suggest not touching diet pills. I believe it works against people with bipolar. You can talk to your pdoc. Exercise and diet is best. ... (4 replies)
... Right now on Lithium and Prozac. But she makes no effort whatsoever to control her eating....says she's starving all the time and eats probably 4 times what she needs to. BUT she's eating candy, chips, soda, big coffees, not healthy foods at all. She's almost 21 and certainly knows better.. ... (7 replies)
... I'm 36 and my girlfriend is an 18 year old severe Manic Depressive, flirting with Bipolar Disorder but hasn't been definitively diagnosed for that yet. ... (4 replies)
... Amy, you are not alone. I need some advice myself. I have always had a problem with the binging here and there in the past. ... (5 replies)
... I have been on lamictal since Feb and added lithium in March I think it was or maybe beg of April and I haven't gained a lb. Of course, I work out every morning, I have since before diagnosis. ... (4 replies)
... Thanks, Ruth I guess that is where I fall down gaining 11 pounds isnt worth it to me. Call it about my eating disorder I am not sure. It is just been a huge trigger for me to put the pounds on and not know when it is going to stop. And yes, while I am sleeping I dont feel great. ... (10 replies)
... im on wellbutrin sr 150 mg twice a day and i was on topomax 100 milligrams twice a day. i am being weened of the topomax to lamactin by my doctor. he says the topomax may be causing me to be tired. ... (8 replies)
... Actually I am having a few good days I have been keeping a chart and my mood is consistant on a fairly even level for the week I do go up and down daily but no drastic moodswings I am wondering if we have found a good combo now I cut down on the Klonipin and am trying regulate my eating and sleeping habits although I am not sleeping which had me worried but I think it is... (10 replies)
... Hi I'm new but I thought I could reply since I'm on the same medication and dosage as you. They have you and me on a small dosage. Normally they start you out on 600 Mg a day, but since your only on 300 like me they must be starting you out slow. ... (8 replies)
... I have come off meds before I found out the cause, and it will only make things worse. ... (4 replies)
... Sleeping has been my major problem and my doctor told me He would no longer prescribe to me the only thing that worked. all the medication that did not work i was told i would need to take for life. lithium did not work. carbamazapine has not worked. ... (16 replies)
... ONE OF THE LESS COMMON SIDE EFFECTS OF LITHIUM IS EATING AND DRINKING MORE AND PUTTING ON WEIGHT.ALTHOUGH LIKE ANY MEDICATION SIDE EFFECTS ARE DIFFERENT FOR EACH PERSON. ... (9 replies)
... I made a post a couple of weeks back regarding adding a new med and decreasing another one. Ever since I have, I literally can't stop eating and this is not pretty because I'm not a lightweight to begin with! I know it's ever since I've been decreasing Risperidone I've become almost obsessive compulsive about this. ... (1 replies)
Zoloft, prozac??
Jun 1, 2009
... My experience probably won't make a difference since your pdoc most likely will not change your meds, but I'll share it anyways. ... (13 replies)




Pages: 1 2 3 4

All times are GMT -7. The time now is 04:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!